Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mod 3 congruence and twisted signature of 24 dimensional string manifolds


Authors: Qingtao Chen and Fei Han
Journal: Trans. Amer. Math. Soc. 367 (2015), 2959-2977
MSC (2010): Primary 58J26, 53C27
DOI: https://doi.org/10.1090/S0002-9947-2014-06241-7
Published electronically: August 8, 2014
MathSciNet review: 3301888
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, by combining modularity of the Witten genus and the modular forms constructed by Liu and Wang, we establish mod 3 congruence properties of certain twisted signatures of 24 dimensional string manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 58J26, 53C27

Retrieve articles in all journals with MSC (2010): 58J26, 53C27


Additional Information

Qingtao Chen
Affiliation: Mathematics Section, International Center for Theoretical Physics, Strada Costiera, 11, I - 34151 Trieste, Italy
Email: qchen1@ictp.it

Fei Han
Affiliation: Department of Mathematics, National University of Singapore, Block S17, 10 Lower Kent Ridge Road, Singapore 119076
Email: mathanf@nus.edu.sg

DOI: https://doi.org/10.1090/S0002-9947-2014-06241-7
Received by editor(s): December 3, 2012
Received by editor(s) in revised form: June 26, 2013
Published electronically: August 8, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society